# SDR 2024FA0000579

- Difficulty date: August 7, 2024
- Submitted: August 7, 2024
- Operation: General aviation
- Aircraft: N375QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800155
- Aircraft time: 14,296 hours, 9,436 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED CORRODED AREA ON THE LH SKIN ON THE RUDDER NEAR THE REPAIRED LEVEL 2 CORROSION FOUND ON LH SIDE OF RUDDER, JUST AFT OF THE RUDDER TRIM ACTUATOR CUTOUT, BY BLENDING, PERFORMING NDT, REPORTING FOR REPAIR DISPOSITION, REMOVING EXISTING DOUBLER, FABRICATING AND INSTALLED NEW DOUBLER, PAINTING AND BALANCING RUDDER PER NETJETS REQUEST FOR TECHNICAL SERVICES RFTS-111418 REV. 0.
